# SDR SWAA2022081022240

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727A+10; BS 727B+1; BS 727B+6; BS 727C+10; BS 727D+3; BS 727D+5; BS 727D+8; BS 727D+10. / REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT AT RBL 21; BS 727D+10' MEASURED L= 1.400'; W=1.000' AND DEEP= 0.037' FOUND TO BE IN LIMITS IAW SRM 53-00-53-1A-2. TOOL MICROMETER ID IS000461; S/N 67126205; DATE 01/2022; DUE 01/2023. AND DEPTH GAGE ID ATS1225; S/N UNKNOWN; DATE 07/2021; DUE 07/2022. FABRICATED; LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT; FROM MATERIAL BAC1496-377 7075-T62; LOT # 1473823-1; AT RBL 21; FROM BS 727 TO 767;IAW SRM 51-40-02-0G-0; AND DWG. 146A7502; FABRICATED; LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT; FROM MATERIAL BAC1496-377 7075-T62; LOT # 1473823-1; AT RBL 21; FROM BS 727 TO 767;IAW SRM 51-40-05-0G-0; AND DWG. 146A7502; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01.REQ. APPLIED PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT IAW AMM 51-21-72-370-804
